# SDR DXTA200601223

- Difficulty date: January 31, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N665QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605165
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mulitple
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND FOLLOWING GEAR & FLAP RETRACTION, RED LANDING GEAR UNLOCK LIGHT REMAINED ON.  ADDITIONALLY, THE STAB MISCOMPARE CAUTION LIGHT & HYDRAULIC PRESS ILLUMINATED AND BOTH REMAINED ON.  ITEM IS UNDER INVESTIGATION.
